# SDR FDEA202311061833

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,775 hours, 29,628 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4003177A
- Part serial: A3102
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 SLAT FOUND DISBONDED. REMOVED AND REINSTALLED #2 SLAT FOR DISBONDING REPAIR IAW B757 AMM 27-81-02-4, B757   SRM 51-70-10-2R, B757 SRM 51-20-01-0G, B757 AMM 51-21-15-7. OPS CHECK GOOD IAW B757 AMM   27-81-02-4. REPAIRED #2 SLAT IAW SRM (B757) 57-43-02-2R.
